Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

SMALL STABILIZATION PERTURBATIONS OF VECTOR EULER EQUATION OF THE SECOND ORDER WITH UNBOUNDED OPERATOR COEFFICIENTS AND NULL OPERATOR DISCRIMINANT

Annotation

Applying the method of small stabilization perturbations, the bounded at the degeneration point of degenerate differential equation of the second order, the operator coefficients being unbounded in Banach space, is obtained.

Full-text in one file

Download

UDC

УДК 517.917

Pages

67-69

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.